# SDR DL76L050116

- Difficulty date: February 17, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 38,536 hours, 6,097 cycles
- Engine: Pwa PW4060
- Engine time: 33,939 hours, 5,410 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Part number: PW40603
- Part serial: 727649
- Condition: Making Metal
- Location: Nr 2
- Part time: 33,939 hours, 5,410 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN IN FLIGHT DUE TO LOSS OF OIL PRESSURE.  FOUND METAL ON CHIP DETECTORS.  REPLACED ENGINE.
